# SDR USAA2012031900010

- Difficulty date: March 13, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 57,058 hours, 37,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACKS ON INNER CHORD & WEB OF FUSELAGE FRAME AT BS 639, S16R BETWEEN WL 200 TO WL 220, RBBL 60.0.  ACCOMPLISHED PARTIAL FRAME REPLACEMENT IAW EA 202009 & TYPICAL REPAIR T/R 737-5362-10-0098A.
